[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IPk] Blood spot and more "hands on"

Hi all,

Donald, going back to your original query about the red spot, I get what I
think you're talking about too, very occasionally - a tiny dark red spot at
the insertion site (and the site isn't necessarily inflamed).  It probably
is due to a little bit of bleeding as the cannula is removed, but I don't
think it's anything to worry about if the site itself isn't red and/or
painful.  There is a small chance of nicking a tiny blood vessel
particularly when you insert the needle, and I have occasionally removed the
set to have an active bleed from the site - nothing serious, but this would
reinforce the above opinion.

John (Turner),
Sounds like "trigger finger".  I'm not aware of any association of this
condition with the big D, glad it's improving!
And yes folks, I do have relatively normal hands, from the joints point of
view at least. (The only bit of me that is? :-) )

IDDM 30 years, pumper 14 months

> Date: Tue, 22 Jan 2002 11:04:34 +0000
> From: "John Turner" <email @ redacted>
> Subject: [IPk] Hands and Steroid Injections
> A year ago, the middle finger on my left hand started to click, and I
> thought nothing of it.  As the weeks went by it became more painful and I
> couldn't straighten it without a great deal of pain.  Eventually I was
> referred to my local hospital, and the consultant told me he was going to
> inject the finger joint through the palm of my
> hand, with a steroid.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml